# SDR R61A202002220236

- Difficulty date: February 4, 2020
- Submitted: February 22, 2020
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 30,921 hours, 19,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD CARGO DOOR AFT FINGER DOUBLER CORRODED AS MARKED. BLENDED OUT CORROSION AT FWD CARGO DOOR AFT FINGER DOUBLER REF SRM 51-10-03. AREA OF REMOVAL
LIS 4" X 1" WITH 0.004" REMOVED USING CAL. TOOL 61468 WITH CAL DUE DATE OF 3-26-20. FOUND IN LIMITS PER SRM 53-21-11/AD03. TREATED, PRIMED AND TOP
COATED BLENDED AREAS PER SRM, 51-23-04, 51-23-05,51-23-06. A/C REMAINS IN CHECK.
